# SDR 2017FA0000484

- Difficulty date: August 6, 2017
- Submitted: September 10, 2017
- Operation: General aviation
- Aircraft: N80437
- Make and model: Amtr TORNADOII
- Aircraft serial: D03912SOHKO4
- Aircraft time: 413 hours
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Clamp
- Condition: Failed
- Location: Oil Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE SIGHT TUBE USED TO SHOW THE OIL LEVEL IN THE OIL TANK CAME LOOSE AND ALLOWED THE OIL TO DRAIN FROM THE ENGINE.  THE CLAMP THAT HELD THE TUBE TO THE FITTING FAILED AND OIL LEAKED OUT OF THE TANK. THE ENGINE IN OIL AND AIR COOLED.  THE LOSS OF OIL ALLOWED THE CYLINDER HEADS TO OVER HEAT.  OIL PRESSURE ALSO DROPPED FROM A NORMAL OF 85 PSI TI ABOUT 20 PSI BEFORE LANDING.
